# SDR UPS00831655

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1020 & 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1020 AND 1040 LONGERON 31L ATTACHMENT FLANGES ARE CORRODED BEYOND LIMITS.  REPAIRED IAW 8110-3 APPROVED DH SK 703-287.
